Louisiana, 2014Damaging Winds in Louisiana, November 16, 2014
November 16, 2014 · NWS LCH · 3 events in 1 county or zone
A warm and moist air mass lifted into South Louisiana during the morning of the 16th ahead of a strong cold front and short wave, however only marginal instability was present as the cold front moved in. This resulted in one isolated severe thunderstorm.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm and moist air mass lifted into South Louisiana during the morning of the 16th ahead of a strong cold front and short wave, however only marginal instability was present as the cold front moved in. This resulted in one isolated severe thunderstorm.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Nov 16, 9:58 AM CST, 2 hours 26 minutes earlier.
Area forecast discussion, Nov 16, 9:58 AM CST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
958 AM CST SUN NOV 16 2014
.UPDATE...
WARM FRONTAL FEATURE HAS REACHED AREAS FROM NORTH OF OPELOUSAS TO
LAKE CHARLES TO OFF THE COAST SOUTHEAST OF SABINE PASS. A WEAK
SURFACE WAVE HAS DEVELOPED ALONG THE FRONT AND IS ROUGHLY OVER
WESTERN CAMERON PARISH BETWEEN SABINE AND CALCASIEU LAKES. SHORT
WAVE MOVING OUT OF THE SOUTHERN ROCKIES WILL HELP CONTINUE TO MOVE
THE SURFACE WAVE TO THE NORTH-NORTHEAST AND ACROSS THE FORECAST
AREA DURING THE AFTERNOON HOURS. PLACES WEST OF THE LOW HAVE
ALREADY SEEN THE HIGH TEMPERATURE FOR THE DAY WITH TEMPERATURES
HOLDING STEADY OR DROPPING. AHEAD OF THE SURFACE LOW...TEMPERATURES
WILL REMAIN ON THE WARM SIDE AND EVEN RISE A FEW MORE DEGREES IN
LOWER ACADIANA. RICH GULF MOISTURE WILL CONTINUE TO FEED INTO THE
SYSTEM WITH PWAT AROUND 1.6 INCHES WHICH IS OVER 170 PERCENT OF
NORM. THEREFORE...WIDESPREAD SHOWERS WILL CONTINUE INTO THE
AFTERNOON HOURS...WITH THE POSSIBILITY OF SOME LOCALLY HEAVY
RAINFALL. ALSO...SOME STRONGER STORMS WILL BE POSSIBLE OVER THE
COASTAL WATERS AND LOWER ACADIANA WHERE THE CONVECTION MAY BE ABLE
TO BECOME SURFACE BASED. MADE SOME MINOR MODIFICATIONS TO GRIDS
BASED ON LATEST OBSERVATIONS. OTHERWISE...FORECAST IS ON TRACK.
RUA
&&
.PREV DISCUSSION... /ISSUED 537 AM CST SUN NOV 16 2014/
AVIATION...RAIN AND A FEW THUNDERSTORMS WILL WORK ACROSS THE AREA
TODAY WITH A COLD FRONT. MVFR AND IFR CEILINGS AND VIS WILL BE
POSSIBLE TODAY WITH SHOWERS AND STORMS WITH A GRADUAL DECREASE IN
RAIN CHANCES THIS EVENING AND TONIGHT. WITH THE FROPA SOUTH TO SE WINDS
WILL BECOME WEST THEN NW THIS AFTERNOON AND EARLY EVENING THEN
BECOME GUSTY.
PREV DISCUSSION... /ISSUED 529 AM CST SUN NOV 16 2014/
DISCUSSION...
A WARM FRONT/SFC TROF HAS BECOME MORE SHARPLY DEFINED EXTENDING TO
THE NORTH AND THEN EAST OF A SFC LOW EAST OF HOUSTON. THIS HAS
ESTABLISHED A WARM SECTOR WEDGE OVER MOST OF THE FCST AREA...WITH
DEWPOINTS IN THE LOW/MID 60S ALREADY PRESENT OVER SE TX/SW LA. THE
BAND OF CONVECTION OVER EAST TX EARLY THIS MORNING ASSOCIATED WITH
THE N-S ORIENTED SFC TROF IS EXPECTED TO SLOWLY CRAWL EASTWARD
TODAY AS THE SFC LOW LIFTS TWD THE NE. LIGHTNING HAS THUS FAR
BEEN FAIRLY LIMITED...THOUGH AN UPTICK IS EXPECTED AS
DESTABILIZATION CONTINUES. THERE REMAINS A LOW END SEVERE RISK
OWING TO VIGOROUS DEEP LAYER SHEAR AND STOUT LOW LEVEL
HELICITY...WITH THE MAIN LIMITATION BEING WEAK INSTABILITY.
DAMAGING WIND GUSTS AND/OR TORNADOES CONTINUE TO LOOK LIKE THE
PRIMARY SEVERE WEATHER RISKS.
A STNG CDFNT OVER N TEXAS/CENTRAL OK IS PROGGED TO CONTINUE
SE...EVENTUALLY MERGING WITH/OVERTAKING THE SFC TROF TONIGHT.
ROBUST CAA IS EXPECTED BEHIND THE FRONT...WITH RAIN CHANCES ENDING
FROM GENERALLY NW TO SE AFTER MIDNIGHT. BREEZY AND COOL WEATHER IS
EXPECTED MONDAY WITH HIGHS STRUGGLING TO ESCAPE THE 40S. TEMPERATURES
WILL FALL QUICKLY AFTER SUNSET AMID THE BONE DRY AIR...WITH A
FREEZE/HARD FREEZE POSSIBLE TUESDAY MORNING AS THE COLD HIGH SINKS
INTO EAST TEXAS. TUESDAY LOOKS CHILLY AS WELL AS THE HIGH
TRAVERSES THE REGION FROM EAST TO WEST...THOUGH IT SHOULD FEEL
BETTER THAN MONDAY WITH VERY LIGHT WINDS. ANOTHER LIGHT FREEZE IS
POSSIBLE FOR MUCH OF THE AREA WED MORNING...WITH A MODERATING
TREND EXPECTED THEREAFTER AS THE HIGH SHIFTS OFF TO THE EAST.
RAIN CHANCES ENTER THE FCST AGAIN MID TO LATE WEEK AS ANOTHER
SHORTWAVE TROF APPROACHES FROM THE WEST...THOUGH MODEL
DIFFERENCES BECOME MORE PROBLEMATIC HEADING TWD THE WEEKEND.
13
MARINE...
MODERATE SOUTHERLY WINDS WILL CONTINUE TODAY AS AN AREA OF LOW
PRESSURE NEAR HOUSTON CONTINUES TO LIFT TOWARD THE NORTHEAST.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED.
A STRONG COLD FRONT WILL SWEEP THROUGH THE GULF WATERS LATE
TONIGHT...WITH NORTH TO NORTHWEST WINDS INCREASING TO 20 TO 30
KNOTS WITH FREQUENT GUSTS TO GALE FORCE. WINDS WILL BEGIN TO
DIMINISH MONDAY NIGHT INTO TUESDAY AS HIGH PRESSURE BUILDS ACROSS
THE AREA.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 73 40 50 28 49 / 100 70 10 10 0
KBPT 66 37 50 29 49 / 100 60 10 10 0
KAEX 55 36 47 24 46 / 100 80 10 10 0
KLFT 75 42 49 27 47 / 100 100 10 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 AM CST MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY LA FROM 20 TO 60 NM.
GALE WARNING FROM 3 AM MONDAY TO 6 AM CST TUESDAY FOR THE
FOLLOWING ZONES: WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM.
GALE WARNING FROM MIDNIGHT TONIGHT TO 6 AM CST TUESDAY FOR THE
FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON
LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND
TX FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST TUESDAY
FOR THE FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...
VERMILION BAY.
SMALL CRAFT EXERCISE CAUTION FROM 6 PM CST THIS EVENING THROUGH
THIS EVENING FOR THE FOLLOWING ZONES: SABINE LAKE.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 3 AM CST MONDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM.
SMALL CRAFT ADVISORY FROM 9 AM MONDAY TO 6 AM CST TUESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM.
SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR THE
FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
CAMERON LA TO HIGH ISLAND TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
OUT 20 NM...VERMILION BAY.
GALE WARNING FROM 3 AM TO 9 AM CST MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA OUT 20 NM.
GALE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
TO CAMERON LA OUT 20 NM.
&&Hazardous weather outlook, Nov 16, 5:51 AM CST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
551 AM CST SUN NOV 16 2014
LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
171200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
551 AM CST SUN NOV 16 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH POOR
INSTABILITY THE MAIN LIMITATION. THE PRIMARY SEVERE WEATHER RISK
IS DAMAGING STRAIGHT LINE WINDS AND TORNADOES.
A STRONG COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA
TONIGHT...BRINGING AN END TO THE SHOWERS AND THUNDERSTORMS. NORTH
WINDS BEHIND THE FRONT WILL BE STRONG AND GUSTY...ESPECIALLY OVER
THE COASTAL COUNTIES AND PARISHES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
COLD AIR WILL CONTINUE TO SPILL INTO THE REGION MONDAY AMID
MODERATE TO STRONG AND GUSTY NORTH WINDS. A WIND ADVISORY MAY BE
NEEDED ON MONDAY...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 10.
TEMPERATURES NEAR OR BELOW FREEZING ARE EXPECTED MONDAY NIGHT
AND TUESDAY NIGHT...AND FREEZE OR HARD FREEZE WARNINGS MAY BE
NEEDED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
GMZ430-432-435-450-452-455-470-472-475-171200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
551 AM CST SUN NOV 16 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.
.DAY ONE...TODAY AND TONIGHT
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO
AFFECT THE REGION TODAY AS A LOW PRESSURE SYSTEM OVER
SOUTHEAST TEXAS LIFTS TO THE NORTHEAST. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS...WITH POOR INSTABILITY THE MAIN
LIMITATION. THE PRIMARY SEVERE WEATHER RISK IS STRONG WIND GUSTS
IN EXCESS OF 34 KNOTS AND WATERSPOUTS.
THE SHOWER AND THUNDERSTORM ACTIVITY WILL COME TO AN END FROM WEST
TO EAST LATE TONIGHT AS A STRONG COLD FRONT SWEEPS THROUGH
THE REGION. STRONG AND GUSTY NORTH WINDS ARE EXPECTED IN THE WAKE
OF THE FRONT...AND A VARIETY OF MARINE HAZARDS HAVE BEEN ISSUED AS
A RESULT OF THESE WINDS AND THE RESULTING BUILDING SEAS. IN
ADDITION...A LOW WATER ADVISORY IS IN EFFECT LATE TONIGHT INTO
EARLY MONDAY FOR THE COASTAL LAKES AND BAYS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STRONG AND GUSTY NORTH WINDS AND ROUGH SEAS WILL CONTINUE THROUGH
MONDAY INTO MONDAY NIGHT...GRADUALLY SUBSIDING TUESDAY AS HIGH
PRESSURE SETTLES INTO THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
13
In the hours before
Special weather statement, Nov 16, 6:52 AM CST, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
652 AM CST SUN NOV 16 2014
LAZ027-028-030-031-161315-
RAPIDES LA-BEAUREGARD LA-ALLEN LA-VERNON LA-
652 AM CST SUN NOV 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...BEAUREGARD...ALLEN AND
VERNON PARISHES UNTIL 715 AM CST...
AT 651 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM SUGARTOWN TO 5 MILES
NORTH OF DRY CREEK TO 2 MILES NORTHEAST OF RAGLEY...MOVING NORTHEAST
AT 40 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...GRANT...DRY
CREEK...REEVES...ELIZABETH...MITTIE...HARMONY AND UNION HILL.
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 35 TO 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3109 9260 3087 9261 3053 9285 3043 9337
3070 9324 3086 9307
TINGLERSpecial weather statement, Nov 16, 10:41 AM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1041 AM CST SUN NOV 16 2014
LAZ041-042-074-161745-
CALCASIEU LA-JEFFERSON DAVIS LA-EAST CAMERON LA-
1041 AM CST SUN NOV 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU...JEFFERSON DAVIS AND
CAMERON PARISHES UNTIL 1145 AM CST...
AT 1037 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF HACKETTS CORNER...MOVING
NORTHEAST AT 25 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BELL
CITY...HAYES...LOWRY...THORNWELL...WELSH AND LAKE ARTHUR.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 2994 9305 3006 9315 3031 9282 3007 9266
3004 9271 3004 9264 3002 9263
MMSpecial weather statement, Nov 16, 11:47 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1147 AM CST SUN NOV 16 2014
LAZ042-043-161845-
ACADIA LA-JEFFERSON DAVIS LA-
1147 AM CST SUN NOV 16 2014
...SIGNIFICANT WEATHER ADVISORY FOR ACADIA AND JEFFERSON DAVIS
PARISHES UNTIL 1245 PM CST...
AT 1143 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 3 MILES SOUTH OF JENNINGS TO 5 MILES
WEST OF LAKE ARTHUR...MOVING NORTHEAST AT 20 MPH.
THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...JENNINGS...MERMENTAU...MIDLAND...EVANGELINE...ESTHERWOOD AND
EGAN.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
LAT...LON 3017 9281 3048 9246 3022 9224 3006 9272
MM
Thunderstorm Wind, Acadia
- When
- November 16, 12:24 PM CST
- Where
- Acadia County, 3.51 mi N of Crowley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- State Official
- Coordinates
- 30.270, -92.380
The 911 call center for Acadia Parish reported trees and power lines down at Morrow Road and Highway 13 north of Crowley.
Thunderstorm Wind, Acadia
- When
- November 16, 12:55 PM CST
- Where
- Acadia County, 3.45 mi N of Mire
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 30.350, -92.200
A tractor trailer was blown over near the intersection of highway 365 and Highway 95.
Thunderstorm Wind, Acadia
- When
- November 16, 12:58 PM CST
- Where
- Acadia County, 2.74 mi NW of Mire
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 30.330, -92.230
A storm spotter reported a portion of a shed blown into a neighbors yard near Mire.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Texas, November 16, 20143 deaths · 24 events
- Tornado and Damaging Winds in Mississippi, November 16, 2014$49,000 · EF1 · 4 events
- Winter Storm and Winter Weather in Ohio, November 16 to 17, 201428 events
- Tornadoes and Damaging Wind in Louisiana, November 16, 2014$7,000 · EF1 · 3 events
- Marine Strong Wind in Eastern Pacific Coastal Waters, November 16, 20143 injured · 2 events
- Winter Weather in Arkansas, November 16 to 17, 201423 events
- Winter Weather in Texas, November 16, 201419 events
- Heavy Snow and Winter Weather in Illinois, November 16 to 17, 201419 events
- Heavy Snow and Winter Weather in Kentucky, November 16 to 17, 201418 events
- Heavy Snow and Winter Weather in Missouri, November 16 to 17, 201411 events
- Heavy Snow in Indiana, November 16 to 17, 201410 events
- Winter Storm and Winter Weather in Indiana, November 16 to 17, 20148 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 543427, 543428, 543429.